Facebook Pixel

Cannot distiguish if I have a light period or spotting after ECP.

By July 18, 2013 - 2:49am
Rate This

The past 2 weeks my boyfriend and I have been using the withdrawal method. (He puts a condom on before he comes) As I have not been taking my pill at the same time everyday and may have missed one. (cannot remember I am moving and have been stressed) One night we didn't use a condom and I went and took the ECP just to be on the safe side. However now I have had light bleeding for two days (my period is due), it started of brown and now its light red. It only requires panty liners not a pad. Is this normal? Do I have spotting?

P.s I have been stressed lately with moving and a family member being very sick but normally don't get a light period ever!

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!